# SDR FDEA200907252755

- Difficulty date: July 25, 2009
- Submitted: July 27, 2009
- Operation: Air carrier
- Aircraft: N933FD
- Make and model: Boeing 757-21B
- Aircraft serial: 24330
- Aircraft time: 52,447 hours, 30,243 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Fitting
- Part number: 149N75391
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

KEELBEAM ACCESS PANEL 149CL ATTACHED HOLD-OPEN ROD SUPPORT PANEL FITTING FOUND CORRODED.  CORROSION ON SUPPORT FITTING AT STA. 1085, LBL 8 FOUND EXCEEDED SRM LIMITS.  SUPPORT FITTING REMOVED AND REPLACED IAW AMM 20-11-00 REV. 4.   REPAIR IS CLASSIFIED AS MINOR IAW GMM 6-2-100.
